# SDR DALA2017020600959

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 46,459 hours, 32,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT ATTENDANT DISCOVERED THAT AN EMERGENCY EXIT SIGN DIFFUSER COVER AT DOOR L1 WAS LOOSE. MAINTENANCE REINSTALLED THE COVER AND THE OPERATIONAL CHECK WAS GOOD.
